Alert archive / Montana / Red Flag Warnings in 2012

Red Flag Warning 7, NWS Glasgow, MT

March 31, 20125 counties in Montana

NWS Glasgow, MT issued this red flag warning at Mar 31, 2012, 3:51 AM MDT for 5 counties in Montana. It took effect at Mar 31, 2012, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2012, 3:51 AM MDT (09:51 UTC)
In effect from
Mar 31, 2012, 2:00 PM MDT
Expired
Mar 31, 2012, 8:13 PM MDT
In force
6 hr
Issued by
NWS Glasgow, MT

Counties Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Valley County, MT

The radar

The Glasgow radar (KGGW), 64 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2012-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2012-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3092 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

453 
WWUS85 KGGW 310951
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
351 AM MDT SAT MAR 31 2012

...DRY AND WARM WEATHER CONTINUES TODAY...

.DRY AND WARMER THAN NORMAL CONDITIONS CONTINUE ACROSS NORTHEAST
MONTANA TODAY. THUNDERSTORMS ARE POSSIBLE IN CENTRAL MONTANA BY
LATE AFTERNOON...SPREADING EAST INTO THE EVENING...AS A COLD FRONT
APPROACHES THE REGION. THIS FRONT WILL CROSS EASTERN MONTANA
TONIGHT. SLIGHTLY COOLER BUT WINDIER CONDITIONS ARE EXPECTED ON
SUNDAY. 

MTZ134>137-312200-
/O.NEW.KGGW.FW.W.0007.120331T2000Z-120401T0400Z/
NORTHERN PHILLIPS-NORTHERN VALLEY-LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
351 AM MDT SAT MAR 31 2012

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM
MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 134...135...136 AND 137...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 2 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137.

* WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* IMPACTS...A COMBINATION OF GUSTY WINDS...LOW RELATIVE
  HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
  GROWTH POTENTIAL. THUNDERSTORMS ARE ALSO POSSIBLE DURING THE
  EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
2 follow-up statements
004 
WWUS85 KGGW 312041
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
241 PM MDT SAT MAR 31 2012

...UNSEASONABLY WARM AND DRY CONDITIONS TO CONTINUE ACROSS
NORTHEAST MONTANA...

.DRY AND WARMER THAN NORMAL CONDITIONS CONTINUE ACROSS NORTHEAST
MONTANA TODAY. MAINLY DRY THUNDERSTORMS ARE POSSIBLE IN CENTRAL 
MONTANA BY LATE AFTERNOON...SPREADING EAST INTO THE EVENING
AS A COLD FRONT APPROACHES THE REGION. THIS FRONT WILL CROSS 
EASTERN MONTANA LATE TONIGHT AND EARLY SUNDAY MORNING...WITH 
ONLY MODERATE RECOVERIES EXPECTED IN THE MISSOURI RIVER BREAKS
OVERNIGHT. SUNDAY WILL BE SLIGHTLY COOLER BEHIND THE FRONT BUT 
WILL AGAIN SEE CRITICAL CONDITIONS AS STRONG GUSTY WEST WINDS 
COMBINE WITH HUMIDITY DIPPING INTO THE LOW 20S. 

MTZ120-122-011100-
/O.NEW.KGGW.FW.W.0008.120401T1500Z-120402T0300Z/
FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE-
PRAIRIE-RICHLAND-WIBAUX-
241 PM MDT SAT MAR 31 2012

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT SUNDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120 AND
122...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 9 AM TO 9 PM MDT SUNDAY. 

* AFFECTED AREA...FIRE WEATHER ZONES 120 AND 122.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS APPROACHING 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* IMPACTS...A COMBINATION OF GUSTY WINDS...LOW RELATIVE
  HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
  GROWTH POTENTIAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

MTZ134>137-011100-
/O.EXT.KGGW.FW.W.0007.000000T0000Z-120402T0300Z/
NORTHERN PHILLIPS-NORTHERN VALLEY-LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
241 PM MDT SAT MAR 31 2012

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT SUNDAY FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 134...135...
136 AND 137...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT SUNDAY. 

* AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137.

* WINDS...SOUTH AT 10 TO 20 MPH...WITH GUSTS TO 30 MPH AT 
          TIMES THROUGH EARLY THIS EVENING
          
          EAST WINDS 4-8 MPH TONIGHT...BECOMING WESTERLY LATE.

          WEST WINDS 20 TO 30 MPH...WITH GUSTS APPROACHING 40
          MPH AT TIMES ON SUNDAY. 

* RELATIVE HUMIDITY...19 TO 24 PERCENT TODAY AND SUNDAY. 
                      ONLY MODERATE HUMIDITY RECOVERIES 
                      EXPECTED TONIGHT.

* IMPACTS...A COMBINATION OF GUSTY WINDS...LOW RELATIVE
  HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
  GROWTH POTENTIAL. ISOLATED MAINLY DRY THUNDERSTORMS ARE ALSO 
  POSSIBLE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
368 
WWUS85 KGGW 010213
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
813 PM MDT SAT MAR 31 2012

...WINDY CONDITIONS ARE EXPECTED ACROSS NORTHEAST MONTANA SUNDAY...

A COLD FRONT WILL KICK TO THE EAST OF THE AREA SUNDAY ALLOWING
WEST WINDS TO RAPIDLY INCREASE ACROSS THE AREA. WITH HIGH FIRE
DANGERS IN PLACE ACROSS THE AREA...ANY FIRE STARTS WILL QUICKLY
SPREAD WITH THESE WINDS.

MTZ134>137-011100-
/O.CAN.KGGW.FW.W.0007.000000T0000Z-120402T0300Z/
/O.EXA.KGGW.FW.W.0008.120401T1500Z-120402T0300Z/
NORTHERN PHILLIPS-NORTHERN VALLEY-LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
813 PM MDT SAT MAR 31 2012

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT SUNDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 134...135...
136 AND 137...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 9 AM TO 9 PM MDT SUNDAY. 

* AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137.

* WINDS...WEST WINDS 20 TO 30 MPH...WITH GUSTS APPROACHING 40
  MPH AT TIMES ON SUNDAY.

* RELATIVE HUMIDITY...AS LOW AS 19 PERCENT.

* IMPACTS...A COMBINATION OF GUSTY WINDS...LOW RELATIVE
  HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
  GROWTH POTENTIAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

MTZ120-122-011100-
/O.CON.KGGW.FW.W.0008.120401T1500Z-120402T0300Z/
FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE-
PRAIRIE-RICHLAND-WIBAUX-
813 PM MDT SAT MAR 31 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT
SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
120 AND 122...

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT
SUNDAY. 

* AFFECTED AREA...FIRE WEATHER ZONES 120 AND 122.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* IMPACTS...A COMBINATION OF GUSTY WINDS...LOW RELATIVE 
  HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE 
  GROWTH POTENTIAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Mar 30, 8:21 PM MDT, 7 hours 30 minutes earlier.

Area forecast discussion, Mar 30, 8:21 PM MDT, 7 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
821 PM MDT FRI MAR 30 2012

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SUNDAY...
UPDATE...RAIN SHOWERS HAVE BEEN MOVING EAST OVER AREAS MAINLY
NORTH OF THE MISSOURI RIVER THIS EVENING. WITH VERY DRY ATMOSPHERE
BELOW 12000 FEET (650 MB)... ONLY A FEW OF THESE SHOWERS HAVE ANY
RAIN REACHING THE GROUND. UPDATED FORECAST EARLIER FOR ISOLATED
EVENING SHOWERS. THAT PART OF THE FORECAST STILL LOOKS REASONABLE
AT THIS TIME. SOUTHWEST WINDS ARE CURRENTLY DIMINISHING. WILL
ALLOW THE LAKE WIND ADVISORY FOR FORT PECK LAKE TO EXPIRE AT 03Z
(9 PM MDT). WITH THE SETTING SUN...RH WILL BEGIN TO RISE AND WITH
THE DIMINISHING WINDS... THE RED FLAG WARNING WILL ALSO BE ALLOWED
TO EXPIRE AT 03Z. ONLY MINOR TWEAKS TO FORECAST IS EXPECTED. WILL
ISSUE ZFP AND FWF UPDATES TO ELIMINATE HEADLINES BY 9 PM.

PREVIOUS SHORT TERM...
SEMI-PERMANENT PATTERN OF A TROUGH OFF THE PACIFIC NW COAST AND A
RIDGE OVER THE CENTRAL PART OF THE NORTH AMERICA CONTINUES. THIS
ALLOWS THE WETTER THAN NORMAL CONDITIONS TO CONTINUE FOR AREAS WEST
OF THE CONTINENTAL DIVIDE WITH DRY AND WARMER THAN NORMAL CONDITIONS
FOR MONTANA EAST OF THE DIVIDE.

CURRENTLY...A SURFACE LOW IS MOVING NORTHEAST INTO N SASK WITH A
TREMENDOUS DOWNSLOPE WIND COMPONENT ALLOWING DRY CONDITIONS TO
CONTINUE FOR THE AREA. AN UPPER RIDGE IS BUILDING OVER THE WESTERN
STATES AND PUSHING THE SFC LOW NORTHEAST. THEREFORE...THE TRAILING
COLD FRONT MOVING THROUGH SOUTH-CENTRAL ALBERTA ISN/T ALL THAT
STRONG AND CANNOT BUDGE SE MUCH WITH THE SW FLOW ALOFT.

THE WEAK FRONT WILL PUSH THROUGH TONIGHT WITH THE ONLY INDICATOR OF
IT BEING A WIND DIRECTION CHANGE. SPEAKING OF WINDS...THEY ARE
STRONG IN PLACES THIS AFTERNOON AND SHOULD DECREASE QUICKLY UPON THE
EVENING SUNSET.

UPPER PATTERN BECOMES AMPLIFIED THIS WEEKEND AS A STRONG SYSTEM
CRASHES ONTO THE WEST COAST. THIS SYSTEM SPLITS OVER THE WESTERN
STATES WITH THE RESULTANT SURFACE LOW REDEVELOPING NEAR
NORTH-CENTRAL MONTANA SATURDAY NIGHT. THIS LOW THEN PUSHES EAST WITH
THE SPEED BEING FASTER ACCORDING TO THE 12Z NAM WHILE THE 12Z GFS IS
SLOWER. TRENDED GRIDS CLOSER TO THE MORE CONSISTENT GFS. JAMBA

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...
SUNDAY EVENING BEGINS WITH A SPLIT TROUGH MOVING THROUGH MONTANA
EAST OF THE DIVIDE. THE BASE OF THE TROUGH SWINGS THROUGH THE
FOUR CORNERS WHILE A CLOSED LOW MOVES THROUGH ALBERTA AND
SASKATCHEWAN. THE CANADIAN LOW IS STACKED WHICH WILL DEVELOP
STRONG NORTHWESTERLY WINDS OVER NORTHEAST MONTANA. THE CAA WILL
DROP 850MB TEMPERATURES BELOW 0C. EXPECT OVERNIGHT LOWS TO BE MUCH
CLOSER TO NORMAL.

MONDAY...AS THE TROUGH HEADS EAST OF MONTANA...AN UPPER LEVEL
RIDGE AMPLIFIES BEHIND IT...RESULTING IN WARMING TEMPERATURES
AGAIN. HIGHS MONDAY THROUGH AT LEAST THURSDAY WILL REMAIN WELL
ABOVE NORMAL...WITH THE WARMEST DAY AROUND WEDNESDAY WHEN STRONG
SOUTHWEST WINDS ALOFT DIRECT DESERT AIR IN FROM THE GREAT BASIN
REGION.

THERE IS GOOD AGREEMENT BETWEEN THE GFS AND ECMWF MODELS FOR LATE
IN THE PERIOD CONCERNING THE MOVEMENT OF THE LONGWAVE TROUGH
CURRENTLY IN THE GULF OF ALASKA. MODELS BRING THAT TROUGH OVER THE
PAC-NW BY MID WEEK AND SEND THE ASSOCIATED COLD FRONT ACROSS
NEMONT AROUND WEDNESDAY NIGHT. THIS WILL LOWER TEMPERATURES BY
AROUND 15F DEGREES...WHICH WILL STILL BE WELL ABOVE NORMAL.
HOWEVER THE BASE OF THE TROUGH PICKS UP PACIFIC MOISTURE...SENDING
IT NORTHEAST ALONG THE COLD FRONT. THAT MOISTURE WILL AFFECT
WESTERN AND CENTRAL MONTANA INITIALLY...BUT AS THE WHOLE TROUGH
SWINGS OVER MONTANA...THE EASTERN SIDE OF THE STATE SHOULD GET
PLENTY OF MOISTURE. THE ENTIRE WEEKEND...WHICH IS BEYOND THE
EXTENDED PERIOD...COULD BE COOL AND WET. FIRST INDICATIONS ARE
THAT TEMPERATURES COULD BE COOL ENOUGH TO BE VERY CLOSE TO NORMAL.

THE BIGGEST CHANGE WAS TO INCREASE OR ADD POPS AND WX FROM
WEDNESDAY NIGHT AND BEYOND. ALSO INCREASED WINDS DURING THE SAME
PERIOD. SCT

PREVIOUS DISCUSSION...
NEXT WEEK STARTS WITH TEMPERATURES A LITTLE COOLER AS AN UPPER
TROF SWINGS ACROSS THE NORTHERN ROCKIES SUNDAY NIGHT AND INTO
THE NORTHERN PLAINS ON MONDAY. ENERGY SPLITTING WITH THIS TROF
WITH CUT OFF LOW DEVELOPING IN THE FOUR CORNERS AREA. THIS WILL
KEEP MOIST OF THE MOISTURE FROM LINGERING OVER MONTANA ALTHOUGH
MODELS INDICATING A FEW SHOWERS ALONG THE CANADIAN BORDER ON
MONDAY.

UPPER RIDGE THEN BUILDS INTO THE REGION WITH TROF DIGGING OFF THE
WEST COAST. WARM DRY WEATHER EXPECTED MIDWEEK WITH MODELS
DIFFERING ON WHEN THE TROF MOVES OVER THE STATE. GFS ABOUT 24
HOURS FASTER THEN THE EC PUSHING COLD FRONT ACROSS THE STATE...
AND WITH SHOWERS FOLLOWING THE FRONT. GIVEN THE MODEL DIFFERENCES
AND LACK OF PRECIPITATION WITH RECENT FRONTS WILL GO WITH A DRY
FORECAST INTO THE WEEKEND. EBERT

&&

.AVIATION...
VFR. A DEEPENING ALBERTA CLIPPER SYSTEM MOVING INTO SASKATCHEWAN TO
THE NORTH WILL BRING IN MID-LEVEL OVERCAST TONIGHT AND KEEP
WESTERLY AND GUSTY WINDS ELEVATED INTO EARLY EVENING. WINDS WILL
EVENTUALLY BECOME LIGHT SOMETIME AFTER MIDNIGHT. A WEAK UPPER
LEVEL RIDGE MOVES OVER THE AREA ON SATURDAY WHICH WILL MAINTAIN
WINDS AROUND 10KTS OR LESS. SCT

&&

.FIRE WEATHER...
WILL LET RED FLAG WARNING EXPIRE AT 9PM AS RH IS RISING AND WINDS
ARE DIMINISHING. FIRE WEATHER CONCERNS WILL CONTINUE OVER THE
WEEKEND. NEAR RECORD TEMPS SATURDAY WITH RH NEAR 20 PERCENT IS
EXPECTED BUT SOUTHWEST WINDS WILL ONLY BE AROUND 10 MPH. ON
SUNDAY...STRONG WEST WINDS BEHIND A COLD FRONT AND RH BETWEEN 20
AND 25 PERCENT COULD BRING CRITICAL FIRE WEATHER CONDITIONS WITH
THE GREATER CONCERNS BEING IN ZONES 120 AND 122 (THE TWO EASTERN
ZONES).

HOPEFULLY THE PERSISTENT WEST COAST UPPER TROUGH MOVES EAST NEXT
WEEK AND BRINGS SOME RELIEF WITH COOLER/WETTER CONDITIONS. STAY
TUNED. JAMBA/FORRESTER

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR
MTZ120-122-134>137.

LAKE WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR FOR FORT PECK
LAKE IN THE FORT PECK LAKE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Mar 30, 4:07 AM MDT, 23 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
407 AM MDT FRI MAR 30 2012

MTZ016>027-059>062-310300-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
407 AM MDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 12 NOON UNTIL 9 PM TODAY. PROLONGED
UNSEASONABLY DRY AND WARM WEATHER CONTINUES. AT THE SAME TIME...WEST
TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH...COMBINING WITH
RELATIVE HUMIDITIES DROPPING INTO THE UPPER TEENS TO MID 20S TO
CAUSE CRITICAL FIRE WEATHER CONDITIONS TODAY.

A LAKE WIND ADVISORY FOR FORT PECK LAKE IS ALSO IN EFFECT TODAY
FROM 11 AM UNTIL 9 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 2:16 PM MDTLake Wind AdvisoryGGWGarfield, McCone, Petroleum, Phillips, Valley49 hr
Mar 31, 2:41 PM MDTRed Flag WarningGGWDaniels, Dawson, Garfield, McCone, Petroleum, Phillips and 6 more30 hr

Nearby

Red Flag Warnings in Montana, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.